# SDR 06FDEA0621

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 44,185 hours, 7,842 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT, DURING SLANT PANEL DRAIN INSPECTION FOUND CORROSION, NEAR DRAIN AREA AT LT STA 1361.  REMOVED AND FOUND EXCEEDED LIMITS PER SRM 57-20-00 VOLUME I, FIGURE 12.  COMPLIED WITH FEDEX EA 1-5710-90740.
